# SDR DALA1152113211

- Difficulty date: August 23, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 64,114 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE JUST BELOW F/O`S WINDSCREEN.  POST REPAIR C/W ON  ERA 495670-14 REV ORIG.  ALL STEPS MATCH.  PERMANENT REPAIRS ACCOMPLISHED.  SKIN REPAIR C/W ON ERA 495514-1 4 REV ORIG.  ALL STEPS MATCH PRIS.
